# SDR RAIA201712300001

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 37,252 hours, 22,949 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK IN FLIGHT.  PERFORMED A NR 2 BLEED LEAK INSPECTION,  FOUND A SUBSTANTIAL LEAK ON JUNCTION NR 28. REMOVED AND REPLACED THE BLEED SEALS ON THE NR 28,  NO  LEAKS FOUND. OPS CHECKED GOOD. THE FOLLOWING WAS CLEARED IN CONJUNCTION WITH PREVIOUS DISCREPANCY.  WING ANTI-ICE FAILED IN FLIGHT. INTERIGATED CMC WING ANTI ICE LOW PRESSURE MESSAGE INDUCED BY BLEED 2 LEAK.
